# SDR JR2R20181125010

- Difficulty date: November 25, 2018
- Submitted: November 25, 2018
- Operation: Air carrier
- Aircraft: N88359
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000696
- Aircraft time: 2,461 hours, 1,436 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17005669005
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FWD FUSELAGE SKIN BETWEEN FR14 AND FR15 STR 21L AND 22L. PERMANENT REPAIR PERFORMED IAW SRM 53-10-01 REPAIR 02P.
